Facebook Pixel
EmpowHER Guest

Late period after plan b pill

By Anonymous January 16, 2016 - 4:47am
Rate This

Hello, I understand this question has been asked several times but my situation is slightly different so hope you can help me please-
Oct 31, I had my period
Nov 2, I had unprotected sex at night
Nov 4, I took the plan b pill in the morning (within the 48 hours)
Nov 5, I am done with that cycle of periods
Dec 2, I start my periods
Dec 6, done with them
Now in Jan, I was supposed to have my periods in the first week but I haven't and it is Jan 16. I haven't had sex since Oct. Can I be pregnant?
Many thanks!

Add a Comment1 Comments


Hello and welcome to EmpowHer,
You cannot be pregnant for several reasons. First of all, you took plan B within 48 hours as instructed. Also, you had a period in December. It is a myth that women can have periods during pregnancy. Vaginal bleeding that can occur is only spotting that lasts a few days. It is much lighter than a regular period.
It is common even for women with a healthy reproductive system, to have irregular or missed periods. It does not usually signify a problem. Issues you need to watch for are, prolonged or frequent bleeding, or severe cramps.


January 16, 2016 - 1:11pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!